# SDR KCSA201205231083

- Difficulty date: May 23, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 96,044 hours, 22,806 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN DECK FLOORBEAM BS 460, LBL 90.
